# SDR AU510002039

- Difficulty date: August 10, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 737-800
- Engine: Ge CFM56*
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Connector
- Condition: Damaged
- Location: Hydraulic Pump
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYDRAULIC PUMP CONNECTOR AND MATING RECEPTACLE CONTAMINATED WITH HYDRAULIC FLUID AND BADLY BURNT.  ONE OF THE CONNECTOR SOCKETS WAS WELDED ONTO THE PUMP CONNECTOR PINS.
